# SDR DALA2017020600999

- Difficulty date: February 5, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 76,222 hours, 58,049 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CRACKED ON PREVIOUS DOUBLER REPAIR.  THE REPAIR WAS REPLACED IAW SRM 52-03D, FIG 8.
